# SDR IPXA2016050302881

- Difficulty date: May 3, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 51,841 hours, 17,356 cycles
- Engine: Ge CF680
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE COWL INBD SIDE LARGE ARE DELAMINATED 2 FOOT X 4 FOOT.  DEFERRED CHIPPING AND MISSING PAINT ON NR 2 ENGINE INBD FAN COWL NO DELAMINATION FOUND IAW AMM 51-21-10-07.  R & R RT ENG INBD FAN COWL IAW AMM 71-11-04/401.
